# SDR DALA2021122808124

- Difficulty date: December 25, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 103,365 hours, 15,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS: 1L. CORRECTIVE ACTION: REINSTALLED AND CKS GOOD (2063947)
